I Recently Was Put On High Blood Pressure Pills And It Made Me Sick, So They Put Me On Another One And That Started Making Me Sick. Is There A Medication That Won't Make Me Sick?
Originally asked by Community Member brctwolf
I Recently Was Put On High Blood Pressure Pills And It Made Me Sick, So They Put Me On Another One And That Started Making Me Sick. Is There A Medication That Won’t Make Me Sick?
both made me so dizzy,sweaty,throw up,fever. I have tried Hydrochelorothiazide 25mg & Lisinopril 10mg Robin
All medications have the potential for side effects. I recommend working with your physician to adjust the dose until you find a medication and level you can tolerate. I also enourage you to make lifestyle and diet changes to lower blood pressure to reduce your need for medication and eliminate potential side effects.
All the best,
Lisa Nelson RD
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Lisa Nelson, RD, LN